Sumatriptan caused green blood?
Friday, June 08, 2007
The staff at the hospital suspect the condition may have been caused by the man's migraine medication. "...the condition may have been brought on by the man's migraine medication, Sumatriptan, which he was taking in higher-than-advised doses..."
Anyone else take their migraine/cluster headache medications more than prescribed?
Here are a few links to the story.
Link Link Link
Crikey! I regularly take more than 200mg of sumatriptan in a day and have yet have my blood turn green! The news article doesn't indicate what the ill effects of having green blood are as his medical problems seemed to be caused by falling asleep sitting up.
I also inject sumatriptan in 6mg shots - I have no idea whether the active amount of drug is similar to a 100mg tablet, tbh.
yup, me too. and sometimes combine different triptans. I may start with a spray of zomig, later take an oral frova, and end up having to take shots of imitrex. Last time I looked (occasionally there's a drop of blood when I take shots), it was red.
triptans can be your best or worst enemy. I don't recall ever having green blood, but I did have a few too many tia's and an anaphylactic reaction. enough for me to say, "good bye"
*Please do not use this information for self diagnoses. Writing about my experiences with chronic cluster headaches & epilepsy is a good outlet for me. Consult your Dr. with any kind of headache or chronic pain you may have. The 3rd party links on my site I have found to be a good resource to me over the past few years & dearly hope they will benefit you as well.*